# SDR QXEA200800373

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,427 hours, 16,449 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Rig
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2391 (BOI-SEA) - AFTER SELECTING GEAR UP THE LEFT GEAR DOOR LIGHT REMAINED ON.  VISUAL INSPECTION CONFIRMED BOTH GEAR DOORS OPEN.  USED ALTERNATE GEAR EXTENSION.  FOUND THE LT ROD END OUT OF RIG ON THE LT MLG.  REPLACED THE RETRACT ACTUATOR AND UPGRADED THE UPLOCK ACTUATOR TO 46500-9 STATUS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
